# SDR SIMA20120720008

- Difficulty date: July 20, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 19,377 hours, 16,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND THE RIGHT LAVATORY GUSSET BEAM CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED GUSSET IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
